... hives... Is there anything I can do to treat this?
If it is a generic brand, you may be having an allergic reaction to the fillers or other ingredients that particular manufacturer used. Call your doctor and report the reaction you are having. Talk to your doc you may have to switch to another manufacturer if that is what is causing your rash and hives.
Wishing you the best :)
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 17 Aug 2010 • 1 answer
I have been taking pradaxafor approx 3 weeks & have developed a rash on chest & upper back which is?
Posted 18 Aug 2011 • 1 answer
Posted 5 Jun 2016 • 2 answers
Posted 23 Nov 2016 • 0 answers